Cosmetic Surgery Community
Partner has picked up my red, itchy bumps from laser hair removal after...
About This Community:

This patient support community is for discussions relating to cosmetic surgery, bariatric surgery reconstruction, breast augmentation, chemical peels, cosmetic or reconstructive surgery, face lift, nose reconstruction, and tummy tucks.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Partner has picked up my red, itchy bumps from laser hair removal after intercourse

After my second treatment of laser hair removal (Brazilian), I developed red, itchy bumps around the area. After intercourse, my boyfriend complained of the same problem. Since he does not get laser hair removal, we're both stumped. We use protection and are in a monogamous relationship. My doctor told me it sounds/looks like folliculitus (folliculitis) and prescribed antibiotics for it, but the area itches every time I return for treatments. The bumps will eventually go away, but each time my boyfriend and I have intercourse after my treatments, he gets the itchy bumps, too. I've looked on other forums, but didn't find any similar stories. Has anyone's partner had a similar problem?
2 Comments Post a Comment
Blank
563773_tn?1374250139
Hello,
Folliculitis is common after hair removal. After laser hair removal,  apply cold compresses(ice cubes wrapped in a towel) on the rash and take some antihistaminic like benadryl or claritin.You can also apply calamine lotion on the rash. It will help in soothing the skin. Application of topical antibiotics like Neosporin will also help.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Blank
Avatar_n_tn
Thank you for the advice! I've continued with my hair removal treatments and the rash has stopped appearing after the treatments. Perhaps, my skin has acclimated?

p.s. the calamine and Neosporin did help when I was desperately trying to stop scratching.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Cosmetic Surgery Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank